Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 7, NWS JSJ

February 8, 2016

NWS JSJ issued this small craft advisory at Feb 8, 2016, 8:57 PM CST. It took effect at Feb 9, 2016, 12:00 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 8, 2016, 8:57 PM CST (02:57 UTC)
In effect from
Feb 9, 2016, 12:00 PM CST
Expired
Feb 13, 2016, 2:33 AM CST
In force
4 days
Issued by
NWS JSJ

The text

As transmitted.

085 
WHCA72 TJSJ 090257
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1057 PM AST MON FEB 8 2016

...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS ON TUESDAY...

.A LONG PERIOD NORTHWEST SWELL...GENERATED FROM AN AREA OF LOW PRESSURE
ACROSS THE NORTHWESTERN ATLANTIC...WILL ARRIVE ACROSS THE LOCAL ATLANTIC
WATERS ON TUESDAY. THIS WILL RESULT IN HAZARDOUS SEAS FOR SMALL CRAFT
UNTIL AT LEAST WEDNESDAY.

AMZ712-732-741-742-091100-
/O.NEW.TJSJ.SC.Y.0007.160209T1800Z-160210T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1057 PM AST MON FEB 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 2 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 2 AM AST
WEDNESDAY. 

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-091100-
/O.NEW.TJSJ.SC.Y.0007.160209T1800Z-160210T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1057 PM AST MON FEB 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 2 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 2 PM AST
WEDNESDAY. 

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
17 follow-up statements
546 
WHCA72 TJSJ 090820
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
420 AM AST TUE FEB 9 2016

...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS ON TUESDAY...

A LARGE LONG PERIOD NORTHWEST SWELL WILL ARRIVE ACROSS THE
ATLANTIC WATERS AND LOCAL PASSAGES THIS MORNING AND CONTINUE TO
INCREASE THROUGH THIS AFTERNOON. THIS WILL CAUSE HAZARDOUS SEAS
WITH DANGEROUS SURF CONDITIONS AND A HIGH RISK OF RIP-
CURRENTS...MAINLY ALONG THE NORTHERN BEACHES OF THE LOCAL ISLANDS
OF PUERTO RICO...CULEBRA AND THE NORTHERN U.S.VIRGIN ISLANDS.

AMZ710-091630-
/O.EXT.TJSJ.SC.Y.0007.160209T1800Z-160212T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
420 AM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
LATE THURSDAY NIGHT...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33
KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-732-741-742-091630-
/O.CON.TJSJ.SC.Y.0007.160209T1800Z-160210T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
420 AM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM AST WEDNESDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
275 
WHCA72 TJSJ 091434
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 AM AST TUE FEB 9 2016

...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS LATER TODAY...

A LARGE LONG PERIOD NORTHWEST SWELL WILL ARRIVE ACROSS THE
ATLANTIC WATERS AND LOCAL PASSAGES THIS MORNING AND CONTINUE TO
INCREASE THROUGH THIS AFTERNOON. THIS WILL CAUSE HAZARDOUS SEAS
WITH DANGEROUS SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS...
MAINLY ALONG THE NORTHERN BEACHES OF THE LOCAL ISLANDS OF PUERTO
RICO...CULEBRA AND THE NORTHERN U.S.VIRGIN ISLANDS.

AMZ712-732-741-742-092245-
/O.CON.TJSJ.SC.Y.0007.160209T1800Z-160210T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1034 AM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM AST WEDNESDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-092245-
/O.CON.TJSJ.SC.Y.0007.160209T1800Z-160212T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1034 AM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM AST FRIDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
815 
WHCA72 TJSJ 092110
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
510 PM AST TUE FEB 9 2016

...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS TONIGHT...

A LARGE LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO ARRIVE AND SPREAD
ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TONIGHT THROUGH WEDNESDAY.
THIS WILL CAUSE HAZARDOUS SEAS WITH DANGEROUS SURF CONDITIONS.

AMZ712-732-741-742-100515-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160210T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
510 PM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
WEDNESDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-100515-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
510 PM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
352 
WHCA72 TJSJ 100216
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1016 PM AST TUE FEB 9 2016

...HIGHER WAVES WILL CONTINUE TO ENTER THE ATLANTIC WATERS
OVERNIGHT...

A LARGE LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO ARRIVE AND
SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES OVERNIGHT 
THROUGH EARLY WEDNESDAY. THIS WILL CAUSE HAZARDOUS SEAS AND 
DANGEROUS SURF CONDITIONS.

AMZ715-722-725-745-101030-
/O.EXB.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1016 PM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM AST WEDNESDAY. 

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-742-101030-
/O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1016 PM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST WEDNESDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-101030-
/O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160211T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1016 PM AST TUE FEB 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST WEDNESDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...8 TO 10 FEET OCCASIONALLY UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
044 
WHCA72 TJSJ 100833
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 AM AST WED FEB 10 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY...

PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE
ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY NIGHT.

AMZ712-101200-
/O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
433 AM AST WED FEB 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THIS
MORNING...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-101645-
/O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
433 AM AST WED FEB 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THURSDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-732-741-742-745-101200-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
433 AM AST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
458 
WHCA72 TJSJ 101434
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 AM AST WED FEB 10 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY...

PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE
ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY NIGHT.

AMZ710-102245-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1034 AM AST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
THURSDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
111 
WHCA72 TJSJ 102054
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
454 PM AST WED FEB 10 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY...

PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE
ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY NIGHT.

AMZ710-110500-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
454 PM AST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
THURSDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
778 
WHCA72 TJSJ 110212
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 PM AST WED FEB 10 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY EVENING...

SLOWLY SUBSIDING PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE
TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY
EVENING.

AMZ710-111015-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1012 PM AST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
THURSDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
669 
WHCA72 TJSJ 110845
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
445 AM AST THU FEB 11 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH TONIGHT...

ANOTHER PULSE OF LONG PERIOD NORTHERLY SWELL WILL MOVE ACROSS 
THE ATLANTIC WATERS AND CARIBBEAN PASSAGES...KEEPING THE
HAZARDOUS SEAS ACROSS THE REGIONAL WATERS THROUGH TONIGHT. 

AMZ710-111645-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
445 AM AST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
833 
WHCA72 TJSJ 111831
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
231 PM AST THU FEB 11 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH TONIGHT...

ANOTHER PULSE OF LONG PERIOD NORTHERLY SWELL WILL MOVE ACROSS THE
ATLANTIC WATERS AND CARIBBEAN PASSAGES...KEEPING THE HAZARDOUS
SEAS ACROSS THE REGIONAL WATERS THROUGH TONIGHT.

AMZ710-120000-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
231 PM AST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
362 
WHCA72 TJSJ 112008
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
408 PM AST THU FEB 11 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH FRIDAY...

ANOTHER PULSE OF LONG PERIOD NORTHERLY SWELL WILL MOVE ACROSS THE
ATLANTIC WATERS AND CARIBBEAN PASSAGES...KEEPING THE HAZARDOUS
SEAS ACROSS THE REGIONAL WATERS THROUGH TONIGHT.

AMZ710-120415-
/O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160213T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
408 PM AST THU FEB 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
112 
WHCA72 TJSJ 120223
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1023 PM AST THU FEB 11 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON...

SWELL FROM THE NORTHWEST WILL MOVE INTO THE LOCAL AREA...KEEPING
THE HAZARDOUS SEAS ACROSS THE OUTER ATLANTIC WATERS THROUGH
SATURDAY AFTERNOON.

AMZ710-121030-
/O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1023 PM AST THU FEB 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
272 
WHCA72 TJSJ 120824
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
424 AM AST FRI FEB 12 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON...

SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER
ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN
HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT.

AMZ710-121630-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
424 AM AST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
223 
WHCA72 TJSJ 121402
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1002 AM AST FRI FEB 12 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON...

SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER
ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN
HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT.

AMZ710-122215-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1002 AM AST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
446 
WHCA72 TJSJ 122035
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
435 PM AST FRI FEB 12 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON...

SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER
ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN
HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT.

AMZ710-130445-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
435 PM AST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
562 
WHCA72 TJSJ 130214
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1014 PM AST FRI FEB 12 2016

...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON...

SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER
ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN
HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT.

AMZ710-131015-
/O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1014 PM AST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
723 
WHCA72 TJSJ 130833
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 AM AST SAT FEB 13 2016

...SMALL CRAFT ADVISORY CANCELLED FOR THE OFFSHORE ATLANTIC WATERS...

.OFFSHORE BUOY 41043 INDICATED WAVE HEIGHTS BELOW 7 FEET FOR THE
LAST FEW HOURS AND LATEST MODEL GUIDANCE SUGGEST THAT SEAS WILL
STAY BELOW 7 FEET AT LEAST THROUGH LATE SUNDAY NIGHT.

AMZ710-130945-
/O.CAN.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
433 AM AST SAT FEB 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS ARE EXPECTED TO REMAIN BETWEEN 4 TO 6 FEET. THEREFORE...THE
SMALL CRAFT ADVISORY WAS CANCELLED. SMALL CRAFTS SHOULD EXERCISE
CAUTION ACROSS THE OFFSHORE ATLANTIC WATERS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 1:41 PM CST, 7 hours 16 minutes earlier.

Area forecast discussion, Feb 8, 1:41 PM CST, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
341 PM AST MON FEB 8 2016

.SYNOPSIS...A MID TO UPPER LEVEL RIDGE CONTINUES ALOFT. SURFACE
HIGH PRESSURE ACROSS THE EAST CENTRAL ATLANTIC WILL MAINTAIN
GENTLE TO MODERATE TRADE WINDS ACROSS THE REGION THROUGH AT LEAST
MID WEEK. A FRONTAL BOUNDARY WILL REMAIN WELL NORTH OF THE AREA
FOR MOST OF THE WEEK. PATCHES OF LOW LEVEL MOISTURE WILL AFFECT
THE REGION FROM TIME TO TIME.

&&

.DISCUSSION...A MID TO UPPER LEVEL RIDGE CONTINUES TO DOMINATE
THE WEATHER CONDITIONS PRODUCING SUBSIDENCE ALOFT. IN
ADDITION...A SURFACE HIGH PRESSURE ACROSS THE EAST CENTRAL
ATLANTIC AND A SURFACE LOW PRESSURE LOCATED OVER THE WESTERN
ATLANTIC OF THE EASTERN COAST OF U.S. WILL MAINTAIN A SOUTH TO
SOUTHEASTERLY WIND FLOW ACROSS THE REGION. THIS WIND FLOW WILL
PRODUCE ABOVE NORMAL TEMPERATURES OVER THE REGION...ESPECIALLY ALONG
THE NORTHERN COASTLINE OF PUERTO RICO. MOSTLY SUNNY SKIES
PREVAILED THIS MORNING FOLLOWED BY AN INCREASE IN CLOUDINESS
MAINLY OVER THE INTERIOR AND DOWNWIND FROM THE SURROUNDING
ISLANDS. ISOLATED TO SCATTERED SHOWERS WILL REMAIN POSSIBLE THIS
AFTERNOON MAINLY OVER THE INTERIOR AND NORTHWESTERN SECTIONS.

FOR THE NEXT FEW DAYS...MOSTLY SUNNY AND RELATIVELY DRY
CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE REGION...WITH
MINIMAL SHOWER ACTIVITY EXPECTED TO DEVELOP ACROSS THE AREA. AFTER
MID WEEK...AN INCREASE IN MOISTURE IS FORECAST AS A FRONTAL
BOUNDARY APPROACHES THE LOCAL AREA FROM THE NORTH INDUCING A SURFACE
TROUGH WHILE INTERACTING WITH A SURGE OF MOISTURE IN THE EASTERLY
WIND FLOW.

&&

.AVIATION...VFR CONDITIONS SHOULD CONTINUE THROUGH 09/18Z ACROSS
ALL TERMINALS. AN ISOLATED SHOWER OR TWO COULD DEVELOP VCTY OF
TJBQ BETWEEN 20Z AND 23Z...HOWEVER NO SIGNIFICANT IMPACT EXPECTED
IN OPERATIONS...THEREFORE WILL NOT BE MENTIONED IN TAF. WINDS BLO
FL150 WILL CONTINUE FM THE SE AT 10-15 KTS.

&&

.MARINE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE
ATLANTIC OFFSHORE WATERS DUE TO SEAS UP TO 6 FEET. ELSEWHERE...SEAS
BETWEEN 3 TO 5 FEET AND WINDS AROUND 18 KT. A LONG PERIOD
NORTHWEST SWELL IS FORECAST TO REACH THE ATLANTIC WATERS ON
TUESDAY AFTERNOON...THIS WILL RESULT IN HAZARDOUS SEAS AND LIFE
THREATENING RIP CURRENTS ACROSS THE ATLANTIC COASTLINE OF THE
ISLANDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  89  75  89 /  10  20  30  30
STT  75  85  74  83 /  30  30  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

08/27
Hazardous weather outlook, Feb 8, 3:01 AM CST, 17 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
501 AM AST MON FEB 8 2016

AMZ710>745-PRZ001>013-090915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
501 AM AST MON FEB 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC COASTLINE OF PUERTO RICO...AS WELL AS ACROSS MOST OF THE
BEACHES OF SOUTHEAST PUERTO RICO...CULEBRA AND VIEQUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LONG PERIOD NORTHWEST SWELL...ASSOCIATED WITH A DEVELOPING AREA
OF LOW PRESSURE ACROSS THE WESTERN ATLANTIC...WILL REACH THE LOCAL
ATLANTIC WATERS ON TUESDAY. THIS WILL LIKELY SUPPORT THE DEVELOPMENT
OF LIFE THREATENING RIP CURRENTS ALONG THE ATLANTIC BEACHES AND
HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTER ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL
WEATHER SERVICE IN SAN JUAN.

AMZ715-725-VIZ001-002-090915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
501 AM AST MON FEB 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR
BEACHES ACROSS SAINT CROIX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LONG PERIOD NORTHWEST SWELL...ASSOCIATED WITH A DEVELOPING AREA
OF LOW PRESSURE ACROSS THE WESTERN ATLANTIC...WILL REACH THE LOCAL
ATLANTIC WATERS ON TUESDAY. THIS WILL LIKELY SUPPORT THE DEVELOPMENT
OF LIFE THREATENING RIP CURRENTS AND HAZARDOUS MARINE CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTER ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL
WEATHER SERVICE IN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 9:21 PM CSTRip Current StatementJSJ4 days
Feb 8, 9:21 PM CSTHigh Surf AdvisoryJSJ33 hr
Feb 9, 1:01 PM CSTCoastal Flood AdvisoryJSJ14 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.